# SDR REXA2017010300004

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 18,662 hours, 18,556 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED JET FUEL ODOR ON BOTH LEFT AND RIGHT PACK WHILE BLEEDING OFF OF BOTH THE ENGINES AND WHEN BLEEDING OFF THE APU.  PERFORMED LEFT AND RIGHT PACK RUN FROM APU AND VERIFIED NO FUEL LEAK OR FUEL ODOR AT THIS TIME. COMPLIED WITH SMOKE AND FUME WORK SCOPE.
